# SDR AALA202305012838

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 54,593 hours, 37,103 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4911710
- Part serial: 1940
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 75,617 hours, 33,855 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAD. DESCENDING THROUGH FL230, THE FLIGHT CREW REPORTED AUTOPILOT 1 FAULT MESSAGE AND A ALTERNATE LAW MESSAGE ALONG WITH THE FLAPS BEING STUCK BETWEEN ZERO AND ONE.  THE DECISION WAS MADE TO DIVERT TO IAD IN ORDER TO HAVE A LONGER RUNWAY, THE AIRCRAFT LANDED SAFELY AT IAD WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE # 1 SLAT AND FLAP CONTROL COMPUTER  PER AMM 27-51-34. (AALA202305012838) AND REPLACED THE #2 AIR DATA AND INERTIA REFERENCE UNIT (ADIRU) PER AMM 34-12-34. (AALA202305015776) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
